# SDR AALA20150124003

- Difficulty date: January 24, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 75,382 hours, 40,088 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR STATIC WICK SHOWS EVIDENCE OF LIGHTNING STRIKE DAMAGE TO UPPER AFT OTBD SKIN.  REPAIRED AREA IAW FEA.
